# SDR GTIA040590

- Difficulty date: May 18, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN STATION 799 STRINGER 18R WEB CORRODED.  FABRICATED DOUBLER.  ROUTED OUT CRACK.  INSTALLED DOUBLER.  (M)
